CureZone   Log On   Join
Re: In Deep Trouble. Need Help.
 
c.b. Views: 3,214
Published: 7 years ago
 
This is a reply to # 2,164,903

Re: In Deep Trouble. Need Help.


So, I don't have a lot of experience with antidepressants or anxiolytics, but one of the side effects from prozac and valium is dry mouth and valium also causes constipation as well as a host of other side effects. The combination of all the medications you are taking may also be something you want to consider as potential causes of your symptoms.

Brain fog I have quite a lot of experience with, however. Getting rid of it though, is quite the challenge.

Narrowing the causes of your brain fog may be easier if you can say when you have it.

For instance, is it constant? Are you foggy in the morning? Does only occur after meals or worsened after meals? Does it occur after a carbohydrate meal? etc.

From what I have found, brain fog is an autoimmune condition of the hypothalamus caused by oxidative stress/inflammation.

Here is a great article that explains it: http://selfhacked.com/2014/02/21/cause-brain-fog/

I think you are right about the psyllium screwing up the absorption of your medications. Some of those meds may be extended release and the psyllium may be negating their absorption. Also, the psyllium may be irritating to your gut and may be partially at fault for some of your food sensitivities .

Hope this helps some.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)